I have been experiencing symptoms for a long time now and lately - I have been aquiring a new symptom daily. I have had palpatations and digestive tract problems since I was a kid. I had been told that it was IBS and put on meds that only made running to the bathroom worse. During this time I was told that I had shingles on my scalp and was then told that it was a severe case of subhorreic dermatitis. I tried the shampoos exactly as the doctor said and it doesn't help. Next I was breaking out all over my face and back and the doctor said once I cleared up my scalp things would get better, he also gave perscription acne treatment - no good. I recently broke out in a rash on my cheeks - similar to the "butterfly rash". My IBS has suddenly turned to constipation with major belly cramps. I have also been experiencing sensations around my ankles, behind my knees, and in the crease of my elbows. My feet and hands are beginning to turn purple my toes mostly and around the knuclkes of my fingers. I also get muscle spasms and cramps in my toes, my fingers, and my calves. My face is really flaky and red all the time. I have also been experiencing a tingling sensation at the top of my head which is followed by a pounding headache - similar to a migraine. There is now a huge purple lump growing on the left side of my toe and really large callouses on the bottom of of my feet - very painful. Just yesterday I started spotting for no reason at all 2 weeks after my period had subsided. I am miserable - fatigued, restless, and aching! I am only 27, I have a son who is 7 with many complications during pregnancy, and I miscarried two years ago with no explaination. I really need some help with these symptoms, I need to get back to my healthy normal self. Let me know if you think of anything! We are testing my antibodies currently - no results yet.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?